Sign up for a WebBoard account Sign Up Keyword Search Search Calendar Calendar More Options... Options
Chat Rooms Chat Help Help News News Log in to WebBoard Log in Not Logged in
Show tree view Topic
Start a new topic New Topic
Go to next topicNext Topic
Author Message
Anonymous
Subject:skin and beauty

I am after cancer now (10 years of liver cancer, with a big scare this year of 'something spreading from the tumor site'), and my question is about skin changes. My skin is recently becoming hideous. Oily, inflamed, the pores are enlarging, and painful. I officially went off of treatments (pill form etc.) in 2005, and recently stopped all treatments. I had fat stored chemotherapy in addition to others. Is it treatment side affects, hormones (52, menopause might be beginning), or puberty? I did lose a lot of hair everywhere! I found answers for fatigue and weight gain, hard to lose weight. Help me, why and what can I do?


Posted: 26 Aug 2013 03:14 PM
Left Button SpacerRight Button Spacer
Left Button SpacerReply to this message replyRight Button Spacer
 
 
Start a new topic New Topic
Go to next topicNext Topic

 
go

Log In Options